advertisement
Question
Posted by: anon | 2012/03/02

med

i started lyrica three weeks ago. these last two days i have sore, heavy legs  bloatedness and a feeling of sunburn on my arms etc..
am also sooo tired. i take a low dose at night to help nerve pain but it doesnt help.
do these side effects go away?
even my hands ache typing this. have put on weight it seems.
thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Yes, all your symptoms are side effects from Lyrica use. The side effects will disappear when you stop taking Lyrica. Ask your doctor to prescribe a high dose of Neurontin to alleviate neuropathic pain. Neurontin can be well tolerated.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement